# SDR CA180102002

- Difficulty date: December 31, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 66,714 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 32200011
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF TIRE DAMAGE.  UPON ARRIVAL RAMP MTC WAS PERFORMING THEIR WALK AROUND AND FOUND THE NUMBER 4 TIRE TO BE BLOWN.  AIRCRAFT WILL BE REMOVED FROM SERVICE SO MTC CAN PERFORM CHECKS.  RESOLUTION RT MLG INSPECTED POST FLAT TIRE, NO OBSERVED FAULTS.  NR 3 WHEEL REPLACED, REF J/C 2-232C.  NR 4 MAIN WHEEL REPLACED, REF J/C 20232C AND NR 4 BRAKE ASSY REPLACED, REF J/C 2-232D-04.  INSPECTED NR 3 & NR 4 AXLES, REF AMM 32-11-00-200-007.  NIL FAULTS FOUND (TC NR 20180102002).
